# SDR ABXA060280

- Difficulty date: October 13, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 55,420 hours, 45,747 cycles
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 0080004003
- Part serial: 573
- Condition: Defective
- Location: Mlg Proximity
- Part time: 160 hours, 75 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR UNSAFE LIGHT WITH ASSOCIATED RT LANDING GEAR GREEN LIGHT. ALTERNATE MAIN GEAR INDICATION OPERATES NORMAL.  REPLACED PROXIMITY SWITCH CONTROL BOX IAW MM 32-60-01-2.
